# SDR VTZA97177

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Blade
- Part number: C20HD
- Condition: Separated
- Location: Rt Windshield
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RDU/IAD - FLT 6500 - DURING CRUISE AT 1230 HRS ON 3-14-97, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS F/O WIPER BLADE SEPARATED FROM AIRCRAFT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND REMOVED AND REPLACED WIPER BLADE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APROVED FOR RETURN TO SERVICE.  (X)
